RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 5(173), Pages 251–252 (Mi umn4970)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Linear differential operators in spaces of measures and functions on Hilbert space

O. G. Smolyanov


Full text: PDF file (168 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 28.11.1972

Citation: O. G. Smolyanov, “Linear differential operators in spaces of measures and functions on Hilbert space”, Uspekhi Mat. Nauk, 28:5(173) (1973), 251–252

Citation in format AMSBIB
\Bibitem{Smo73}
\by O.~G.~Smolyanov
\paper Linear differential operators in spaces of measures and functions on Hilbert space
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 5(173)
\pages 251--252
\mathnet{http://mi.mathnet.ru/umn4970}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=397405}
\zmath{https://zbmath.org/?q=an:0292.47041}


Linking options:
  • http://mi.mathnet.ru/eng/umn4970
  • http://mi.mathnet.ru/eng/umn/v28/i5/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “Infinite-dimensional pseudodifferential operators”, Math. USSR-Izv., 31:3 (1988), 575–601  mathnet  crossref  mathscinet  zmath
    2. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    3. L. Accardi, P. Rozelli, O. G. Smolyanov, “Brownian motion generated by the Levy Laplacian”, Math. Notes, 54:5 (1993), 1174–1177  mathnet  crossref  mathscinet  zmath  isi
    4. L. Accardi, O. G. Smolyanov, “Lévy–Laplace Operators in Functional Rigged Hilbert Spaces”, Math. Notes, 72:1 (2002), 129–134  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Accardi L., Smolyanov O.G., Dokl. Math., 79:1 (2009), 90–93  mathnet  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:196
    Full text:99
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019